Nifedipine works by relaxing blood vessels which allows blood to circulate more freely around your body. This lowers blood pressure and increases the flow of blood to the extremities. This can also carry the side effect of edema (an abnormal buildup of fluid in the ankles, feet, and legs). It occurs more commonly in the lower extremities due to gravity causing the fluid to flow downwards. I can't answer your question completely because i still am unsure why swelling in the face occurs? If i find out i will let you know...
- Nifedipine Information for Consumers
- Nifedipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nifedipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2010 • 1 answer
Posted 24 Aug 2010 • 1 answer
Posted 24 Jan 2011 • 1 answer
Posted 30 Oct 2012 • 2 answers
My friend is an alcoholic and her hands, feet , and face are swelling. Does she need to see the doc?
Posted 12 Apr 2017 • 2 answers